Sur la régularité des applications faiblement harmoniques entre une surface et une variété riemannienne
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1990-1991), Talk no. 10, 6 p.
@article{SEDP_1990-1991____A10_0,
     author = {Helein, F.},
     title = {Sur la r\'egularit\'e des applications faiblement harmoniques entre une surface et une vari\'et\'e riemannienne},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:10},
     pages = {1--6},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     mrnumber = {1131583},
     zbl = {0744.58010},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A10_0/}
}
TY  - JOUR
AU  - Helein, F.
TI  - Sur la régularité des applications faiblement harmoniques entre une surface et une variété riemannienne
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:10
PY  - 1990-1991
SP  - 1
EP  - 6
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1990-1991____A10_0/
LA  - fr
ID  - SEDP_1990-1991____A10_0
ER  - 
%0 Journal Article
%A Helein, F.
%T Sur la régularité des applications faiblement harmoniques entre une surface et une variété riemannienne
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:10
%D 1990-1991
%P 1-6
%I Ecole Polytechnique, Centre de Mathématiques
%U http://www.numdam.org/item/SEDP_1990-1991____A10_0/
%G fr
%F SEDP_1990-1991____A10_0
Helein, F. Sur la régularité des applications faiblement harmoniques entre une surface et une variété riemannienne. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1990-1991), Talk no. 10, 6 p. http://www.numdam.org/item/SEDP_1990-1991____A10_0/

[Mo] C.B. Jr. Morrey, The problem of Plateau on a Riemannian Manifold, Ann. of Math. 49 (1948), 807-851. C.B. Jr. Morrey, Multiple Integrals in the Calculus of Variations, Grundlehren 130 (Springer, Berlin, 1966). | MR | Zbl

[G] M. Grüter, Regularity of weak H-surfaces, J. Reine Angew. Math. 329 (1981), 1-15. | MR | Zbl

[Sc 1] R. Schoen, Analytic Aspects of the Harmonie Maps Problem, Math. Sci. Res. Inst. Publ.2 (Springer, Berlin, 1984), 321-358. | MR | Zbl

[H-K-W] S. Hildebrandt, H. Kaul, K.-J. Widman, An Existence Theorem for Harmonic Mappings of Riemannian Manifolds, Acta Math. 138 (1977), 1-16. | MR | Zbl

[S-U] J. Sacks, K UHLENBECK, The Existence of Minimal Immersions of 2-spheres, Ann. Math.113 (1981), 1-24. | MR | Zbl

[Tr] N.S. Trudinger, Remarks concerning the Conformal Déformation of Riemannian Structures on Compact Manifolds, Ann. Sh. Norm. Pisa, III 22 (1968), 265-274. | Numdam | MR | Zbl

[W] H. Wente, An Existence Theorem for Surfaces of Constant Mean Curvature, J. Math. Anal. Appl. 26 (1969), 318-344. | MR | Zbl

[Hz] E. Heinz, Ein Regularitätssatz für schwache Lösungen nichtlinearer elliptischer Systeme, Nachr. Akad. Göttinger II. Math. -Phys. Kl. 1 (1975), 1-13. | MR | Zbl

[H1] F. Hélein, Régularité des applications faiblememt harmoniques entre une surface et une sphère, C. R. Acad. Sci. Paris, 311, Série I (1990), 519-524. | MR | Zbl

[H1 2] F. Hélein, Regularity of Weakly Harmonic Maps from a Surface into a Manifold with Symmetries, Manuscripta Math. 70 (1991), 203-218. | MR | Zbl

[Sc 2] R. Schoen, A report on Some Recent Progress on Nonlinear Problems in Geometry, prépublication. | Zbl

[H1 3] F. Hélein, Régularité des applications faiblememt harmoniques entre une surface et une variété riemannienne, à paraître aux C.R. Acad. Sci. Paris. | Zbl

[B-C] H. Brezis, J.M. Coron, Multiple solutions of H-systems and Rellichs Conjecture, Commun. Pure Appl. Math. 37 (1984), 149-187. | MR | Zbl

[Ta] L. Tartar, Remarks on Oscillations and Stake's Equation,in Lecture Notes in Physics 230, Microscopie Modelling of Turbulent Flows, Proceedings Sophia-Antipolis 1984 Springer. | Zbl

[Mu] S. Müller, Proc. Amer. Math Soc. 21 (1989), 245-248.

[C-L-M-S] R. Coifman, P.L. Lions, Y. Meyer, S. Semmes, Compacité par compensation et espaces de Hardy, C.R. Acad. Sci. Paris, 309, Série I (1989), 945-949. | Zbl

[Sh] J. Shatah, Weak Solutions and Development of Singularities of the SU(2) J. model, Commun. Pure Appl. Math. 41 (1988), 459-469. | MR | Zbl

[C] Y. Chen, Weak Solutions to the evolution Problems of Harmonic Maps, Math. Z. | MR | Zbl

[K-R-S] J. Keller, J. Rubinstein, P. Sternberg, Reaction-Diffusion Processes and Evolution to Harmonic Maps, preprint. | MR | Zbl

[L-U] O. Ladyzhenskaya, N. Ural'Tseva, Linear and quasilinear Elliptic Equations, Academic Press New-York and London. | MR | Zbl

[S-W] E.M. Stein, G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, Princeton (1985). | MR | Zbl

[Z] W.P. Ziemer, Weakly Differentiable Functions, graduate Texts in Math. Vol 120, Springer-Verlag 1989. | MR | Zbl

[E] L.C. Evans, Partial Regularity for Stationary Harmonic Maps into Sphères, prépublication. | Zbl